Journal article
On generating symmetric orthogonal polynomials



Publication Details
Authors:
Koepf, W.; Masjed-Jamei, M.
Publication year:
2013
Journal:
Complex Variables and Elliptic Equations
Pages range:
1373-1385
Volume number:
58
ISSN:
1747-6933

Abstract
In this paper, we show how to generate symmetric sequences of orthogonal polynomials whose moments are given. The advantage of this method is that only one Hankel determinant must be calculated. Three illustrative examples are presented in this sense.

Last updated on 2019-01-11 at 16:04